# SDR 2000UALA00650

- Difficulty date: October 31, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7279U
- Make and model: Boeing 727222
- Aircraft serial: 21557
- Aircraft time: 63,459 hours, 36,352 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 21R AT BODY STATION 360.  CORROSION ALSO ON INNER SIDE OF SKIN.  STRINGER IS IN THE AREA OF STATIC PORT.  *S/D*  REPLACED CORRODED STRINGER WITH NEW HAT SECTION FABRICATED FROM HAT SECTION RAW STOCK.  REF SRM 53-10-03 FIG 1.
